# SDR CA961218006

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A20
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Failed
- Location: Right Wing
- Part time: 30,219 hours
- Stage of operation: LD
- Nature of condition: F, O
- Precautionary procedure: E, O

## Discrepancy

(CAN) ON LANDING, THERE WAS A MAJOR FAILURE OF THE RIGHT WING STRUCTURE BETWEEN THE NACELLE AND THE FUSELAGE.  TSB INVESTIGATING.  PART TC:  22,672.
